brain-icon

Neuro problem

I have some anxity problem from my childhood, now i m 26 before 8 month i consult with a neurologist he gave me betacap tr 40 and amixide h, and said me for some blood test and mri brian plane, blood test ware normal no as such problem is there but two very small spot show in mri brain, so doctoe gave me clopitab 75 for just 3 month. I take it daily at night after dinner, but i work in a night shif base company thats why some time after taken clopitab then after 15min I eat some cake, milk or something like taht. So my first question is I s there any problem with that, bcus my clopitab is three month over now, and now i take betacap tr 40 and zaptra 12.5. after taking zaptra my concentration is lacking and some memory problem, i forget so many thing which i remember before taking zaptra, some confusion also is problem for me, so my second question is after withdrawal zaptra it will i become proper like before?? My English is so weak doctors please help me
views-icons 99 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Neuro problem

doctor profile image
Dr. Swarup Kumar Ghosh
23 yrs. of exp | Hooghly | Homeopath

INR 250 for 24 hrs

CHAT NOW
Answered
Anxiety states 1.Panic disorder. 2.Generalized anxiety disorder. 3.Obsessive compulsive disorder. 4.Post traumatic stress disorder. Phobic disorders Agoraphobia with & without panic attacks. Social phobia. Simple phobia Motor tension* -Trembling twitching, or feeling shaky. -Muscle tension,aches,or soreness. -Restlessness *Autonomic hyperactivity. And other symptoms.
Next Steps
The good treatment homoeopathic doctor consult.Thanks.11.11.2016.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jyoti Talukdar
18 yrs. of exp | Gurgaon | Medical Microbiologist

INR 500 for 24 hrs

CHAT NOW
Answered
Your night shift medication should be taken before you sleep.  So take in the morning and see. If not see a physician
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Anindya Mukherjee
5 yrs. of exp | Kolkata | Consultant Physician
Answered
Stop zaptra. No problem with clopitab.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO